Advertisement

Partial Functional Evolution Inclusions with Infinite Delay

  • Saïd Abbas
  • Mouffak Benchohra
Chapter
  • 589 Downloads
Part of the Developments in Mathematics book series (DEVM, volume 39)

Abstract

We are interested in this chapter by the study of the existence of mild solutions of two classes of partial functional and neutral functional evolution inclusions with infinite delay on the semi-infinite interval \(\mathbb{R}_{+}\).

Keywords

Inclusive Development Infinite Delay Mild Solution Multi-valued Map Contractive Multi-valued Maps 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 10.
    M. Adimy, H. Bouzahir, K. Ezzinbi, Existence for a class of partial functional differential equations with infinite delay. Nonlinear Anal. 46, 91–112 (2001)CrossRefMathSciNetzbMATHGoogle Scholar
  2. 11.
    M. Adimy, H. Bouzahir, K. Ezzinbi, Local existence and stability for some partial functional differential equations with infinite delay. Nonlinear Anal., 48, 323–348 (2002)CrossRefMathSciNetzbMATHGoogle Scholar
  3. 12.
    M. Adimy, H. Bouzahir, K. Ezzinbi, Existence and stability for some partial neutral functional differential equations with infinite delay. J. Math. Anal. Appl. 294, 438–461 (2004)CrossRefMathSciNetzbMATHGoogle Scholar
  4. 16.
    N.U. Ahmed, Semigroup Theory with Applications to Systems and Control. Pitman Research Notes in Mathematics Series, vol. 246 (Longman Scientific & Technical, Harlow; Wiley, New York, 1991)Google Scholar
  5. 20.
    N.U. Ahmed, Dynamic Systems and Control with Applications (World Scientific, Hackensack, 2006)CrossRefzbMATHGoogle Scholar
  6. 35.
    S. Baghli, M. Benchohra, Multivalued evolution equations with infinite delay in Fréchet spaces. Electron. J. Qual. Theory Differ. Equ. 33, 24 (2008)MathSciNetGoogle Scholar
  7. 45.
    K. Balachandran, A. Leelamani, Null controllability of neutral integrodifferential systems with infinite delay. Math. Problems Eng. 2006, 1–18 (2006)CrossRefMathSciNetGoogle Scholar
  8. 54.
    M. Benchohra, L. Gorniewicz, Existence results of nondensely defined impulsive semilinear functional differential inclusions with infinite delay. J. Fixed Point Theory Appl. 2(1), 11–51 (2007)MathSciNetzbMATHGoogle Scholar
  9. 94.
    C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions. Lecture Notes in Mathematics, vol. 580 (Springer, New York, 1977)Google Scholar
  10. 112.
    A. Freidman, Partial Differential Equations (Holt, Rinehat and Winston, New York, 1969)Google Scholar
  11. 114.
    M. Frigon, Fixed Point Results for Multivalued Contractions on Gauge Spaces. Set Valued Mappings with Applications in Nonlinear Analysis. Ser. Math. Anal. Appl., vol. 4 (Taylor & Francis, London, 2002), pp. 175–181Google Scholar
  12. 115.
    M. Frigon, Fixed Point and Continuation Results for Contractions in Metric and Gauge Spaces. Fixed Point Theory and Its Applications, vol. 77 (Banach Center/Polish Academic Science, Warsaw, 2007), pp. 89–114Google Scholar
  13. 116.
    M. Frigon, A. Granas, Résultats de type Leray-Schauder pour des contractions sur des espaces de Fréchet. Ann. Sci. Math. Québec 22(2), 161–168 (1998)MathSciNetzbMATHGoogle Scholar
  14. 142.
    Y. Hino, S. Murakami, T. Naito, Functional Differential Equations with Unbounded Delay (Springer, Berlin, 1991)Google Scholar
  15. 145.
    F. Kappel, W. Schappacher, Some considerations to the fundamental theory of infinite delay equations. J. Differ. Equ. 37, 141–183 (1980)CrossRefMathSciNetzbMATHGoogle Scholar
  16. 149.
    S.G. Krein, Linear Differential Equations in Banach Spaces (The American Mathematical Society, Providence, 1971)Google Scholar
  17. 168.
    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations (Springer, New York, 1983)CrossRefzbMATHGoogle Scholar
  18. 182.
    A.N. Vityuk, On solutions of hyperbolic differential inclusions with a nonconvex right-hand side. (Russian) Ukran. Mat. Zh. 47(4), 531–534 (1995); translation in Ukrainian Math. J. 47(4), 617–621 (1995)Google Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • Saïd Abbas
    • 1
  • Mouffak Benchohra
    • 2
  1. 1.Laboratoire de MathématiquesUniversité de SaïdaSaïdaAlgeria
  2. 2.Department of MathematicsUniversity of Sidi Bel AbbesSidi Bel AbbesAlgeria

Personalised recommendations